| Model Number |
8.5 MM FLIP CUTTER II |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Upon visual inspection it was noted that the tip of the device is broken and the blade is missing.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion.
Event or Problem Description
It was reported that the surgeon identified during the test phase for a knee ligamentoplasty the tip of the device had broken off when it was deployed before it was used on the patient.There was no harm for patient, operator or third party reported.